Alert archive / Nebraska / Tornado Warnings in 2010
Tornado Warning 22, NWS North Platte, NE
NWS North Platte, NE issued this tornado warning at May 24, 2010, 2:59 PM CDT for Brown County, Cherry County, Nebraska. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2010, 2:59 PM CDT (19:59 UTC)
- Expired
- May 24, 2010, 3:45 PM CDT
- In force
- 46 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
Counties Brown County, NE, Cherry County, NE
The radar
The North Platte radar (KLNX), 69 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 12:21 PM CDT | Tornado Watch | SPC | 9 hr |
| May 24, 2:33 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.0 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2387 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 606 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 342 m²/s²
- 0-3 km storm-relative helicity
- 316 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 12.7
The text
As transmitted, in the capitals the NWS used until 2016.
232 WFUS53 KLBF 241959 TORLBF NEC017-031-242045- /O.NEW.KLBF.TO.W.0022.100524T1959Z-100524T2045Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 259 PM CDT MON MAY 24 2010 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * TORNADO WARNING FOR... WESTERN BROWN COUNTY IN NORTH CENTRAL NEBRASKA... SOUTHEASTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA... * UNTIL 345 PM CDT * AT 254 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR PURDUM...OR 18 MILES NORTHEAST OF THEDFORD...AND MOVING NORTH AT 55 MPH. WALL CLOUDS AND FUNNELS HAVE BEEN REPORTED WITH THIS STORM! * THIS DANGEROUS STORM WILL BE NEAR... LONG LAKE STATE WILDLIFE MANAGEMENT AREA AROUND 310 PM CDT. MOON LAKE AROUND 315 PM CDT. OTHER LOCATIONS IMPACTED BY THIS DANGEROUS STORM INCLUDE WOOD LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 4276 10002 4208 10013 4208 10038 4283 10037 TIME...MOT...LOC 1957Z 185DEG 46KT 4213 10025 $$ HIRSCH
1 follow-up statement
030 WWUS53 KLBF 242023 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 323 PM CDT MON MAY 24 2010 NEC017-031-242045- /O.CON.KLBF.TO.W.0022.000000T0000Z-100524T2045Z/ BROWN NE-CHERRY NE- 323 PM CDT MON MAY 24 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN CHERRY AND WESTERN BROWN COUNTIES UNTIL 345 PM CDT... AT 317 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 5 MILES WEST OF MOON LAKE...OR 22 MILES SOUTHWEST OF AINSWORTH...MOVING NORTH AT 55 MPH. THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHEASTERN CHERRY AND WESTERN BROWN COUNTIES...INCLUDING THE FOLLOWING LOCATIONS WOOD LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 4276 10002 4208 10013 4208 10038 4283 10037 TIME...MOT...LOC 2022Z 185DEG 46KT 4245 10021 $$ HIRSCH
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this tornado warning went out at May 24, 2:45 PM CDT, 14 minutes earlier.
Area forecast discussion, May 24, 2:45 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 245 PM CDT MON MAY 24 2010 ...SEVERE WEATHER OUTBREAK HAS BEGUN ACROSS WRN AND NCTRL NEBR THIS AFTN... .DISCUSSION... LATE AFTN AND TONIGHT... CLOSED UPPER LOW LIFTING INTO SRN WYOMING HAS CAUSED HEIGHT FALLS TO THE EAST ACROSS THE CNTRL HIGH PLAINS. VERY MOIST FLOW HAS PUSHED AS FAR WEST AS THE NEBR/WY BORDER WITH COLD FRONT POISED TO ADVANCE INTO WRN PNHDL THE NEXT FEW HOURS. CURRENT FOCUS FOR STORMS IS ALONG INVERTED SFC TROUGH AXIS IN WRN PNHDL INTO SWRN SD. ANOTHER STRONG FOCUS AREA IS ALONG A DRYLINE IN NERN CO. WEAK DISTURBANCES IN MOIST AND UNSTABLE REGIME IN WRN NEBR HAS GENERATED SHOWERS AND THUNDERSTORMS SOME OF WHICH INDICATE ROTATION ON RADAR. ENTIRE FORECAST AREA WILL REMAIN IN DEEP SHEARED ENVIRONMENT FAVORABLE FOR LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. THE STRONGEST STORMS WILL BE CAPABLE OF VERY LARGE HAIL TO BASEBALL SIZE OR POSSIBLE EVEN LARGER. LINE OF STORMS ALONG ADVANCING COLD FRONT SHOULD CONGEAL INTO A LINEAR LINE OF STORMS AFTER 7 PM CDT WITH LARGE HAIL AND DAMAGING WINDS. THE LINE OF STORMS SHOULD EXIT FAR EASTERN AREAS BY AROUND MIDNIGHT CDT. TUESDAY AND TUESDAY NIGHT... TUESDAY LOOKS TO BE DRY AS A WEAK DISTURBANCE IS SWRLY FLOW ALOFT ADVANCED INTO THE NERN NM/TX PNHDL REGION BY 00Z WED. WINDS TUESDAY TO BE LIGHT NORTHWEST IN THE MORNING...BECMG SOUTHEAST BY LATER AFTN. ABOVE MENTIONED DISTURBANCE WILL MOVE ACROSS OVERNIGHT WITH SHOWERS AND TSTMS PSBL SOUTH OF HWY 2. WEDNESDAY AND WEDNESDAY NIGHT...ACTIVITY WILL PERSIST WEDNESDAY THEN DIMINISH WEDNESDAY NIGHT. LOW CHC POPS WED LOOK ON TRACK FROM FAVORABLE RIGHT ENTRANCE REGION OF UPPER JET AND WEAK DISTURBANCE PASSAGE. THURSDAY AND BEYOND...A DRIER PATTERN DEVELOPING AS A DEEP CLOSED LOW DIGS INTO THE PAC NW AND THE UPPER RIDGE BUILDS OVER THE PLAINS. PRECIP CHANCES ARE LOW WITH ONLY ISOLATED TSTMS POSSIBLE AS DUE TO BUILDING HEIGHTS THROUGH FRIDAY. UPPER TROUGH LIFTING THROUGH THE CNTRL.NRN ROCKIES INTO THE NRN PLAINS SATURDAY AND SATURDAY NIGHT WILL DRIVE A COLD FRONT ACROSS SATURDAY NIGHT. THIS COULD EVENTUALLY BECOME FAVORABLE FOR SEVER WEATHER AND WILL BECOME MORE CLEARLY DEFINED BY MID TO LATE WEEK. TEMPS BEHIND FRONT COOLER IN THE MID 70S SUNDAY AND MONDAY. && .AVIATION WEATHER... SEVERE WEATHER OUTBREAK AND ASSOCIATED IFR FLIGHT CONDITIONS SHOULD BE CLEAR OF THE FORECAST AREA BY AROUND 03Z...06Z AT THE VERY LATEST. VFR CONDITIONS SHOULD QUICKLY DEVELOP FROM WEST TO EAST THIS EVENING AS A DRYLINE SWEEPS NORTH AND EAST THROUGH THE FCST AREA. && .LBF WATCHES/WARNINGS/ADVISORIES...HIGH WIND WARNING TIL 7 PM CDT /6 PM MDT/ THIS EVENING FOR NEZ004>009-022>025-035>037-056>059 -069-070-094. WIND ADVISORY TIL 10 PM CDT THIS EVENING FOR NEZ010-026>029-038-071. && SHORT TERM/EXTENDED...ROBERG AVIATION...COLE
Hazardous weather outlook, May 24, 11:06 AM CDT, 3 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 1106 AM CDT MON MAY 24 2010 NEZ004>010-022>029-035>038-056>059-069>071-094-251615- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 1106 AM CDT MON MAY 24 2010 /1006 AM MDT MON MAY 24 2010/ ...A HIGH WIND WARNING IS IN EFFECT FOR WESTERN AND PARTS OF NORTH CENTRAL NEBRASKA TODAY...A WIND ADVISORY IS IN EFFECT ELSEWHERE... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING AS A POWERFUL LOW PRESSURE SYSTEM MOVES ACROSS THE HIGH PLAINS. THE STORMS WILL DEVELOP OVER THE EASTERN NEBRASKA PANHANDLE BY EARLY TO MID AFTERNOON...AND FORM INTO A LINE BY THE TIME THEY REACH HIGHWAY 83 BY LATE AFTERNOON AND EARLY EVENING. THE STORMS WILL THEN MOVE ACROSS THE REST OF NORTH CENTRAL NEBRASKA AHEAD OF A COLD FRONT DURING THE EVENING. THE MAIN SEVERE WEATHER THREAT WITH THE STORMS WILL BE VERY LARGE HAIL 2 INCHES OR LARGER...ISOLATED TORNADOES AND DAMAGING WINDS. THE RISK OF ISOLATED TORNADOES WILL INCREASE WEST OF HIGHWAY 83 AND NORTH OF INTERSTATE 80. STRONG SOUTH WINDS OF 35 TO 45 MPH WITH GUSTS OVER 50 MPH WILL ALSO OCCUR TODAY ALONG AND WEST OF A SPENCER TO HAYES CENTER LINE... WHERE A HIGH WIND WARNING IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. A WIND ADVISORY IS IN EFFECT FOR THE REST OF NORTH CENTRAL NEBRASKA UNTIL 10 PM CDT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...BUT SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE CDC
In the hours before
Special weather statement, May 24, 1:00 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 100 PM CDT MON MAY 24 2010 NEZ036-057-059-241845- KEITH NE-LINCOLN NE-MCPHERSON NE- 100 PM CDT MON MAY 24 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KEITH...NORTHWESTERN LINCOLN AND WESTERN MCPHERSON COUNTIES UNTIL 145 PM CDT/1245 PM MDT/... AT 1259 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTHEAST OF SARBEN...OR 24 MILES SOUTHWEST OF TRYON...MOVING NORTH AT 50 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... DIAMOND BAR LAKE... SCHNICK LAKE... SAND BEACH LAKE... HIGHWAY 92 MILE MARKER 200... HIGHWAY 97 MILE MARKER 40... THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. CJS
Special weather statement, May 24, 1:28 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 128 PM CDT MON MAY 24 2010 NEZ025-026-037-059-241915- BLAINE NE-LINCOLN NE-LOGAN NE-THOMAS NE- 128 PM CDT MON MAY 24 2010 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN THOMAS...NORTHWESTERN BLAINE...NORTHEASTERN LINCOLN AND EASTERN LOGAN COUNTIES UNTIL 215 PM CDT... AT 117 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT A THUNDERSTORM WAS RAPIDLY DEVELOPING 9 MILES SOUTHEAST OF GANDY...OR 10 MILES SOUTHWEST OF ARNOLD...MOVING NORTH AT 50 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL BE NEAR... HIGHWAY 83 MILE MARKER 120 AROUND 135 PM CDT. HIGHWAY 83 MILE MARKER 130 AROUND 150 PM CDT. HALSEY AROUND 200 PM CDT. HIGHWAY 2 MILE MARKER 220 AROUND 205 PM CDT. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. HIRSCH
Local storm report, May 24, 2:12 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
212 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0211 PM HAIL 3 W MULLEN 42.04N 101.10W
05/24/2010 E1.00 INCH HOOKER NE LAW ENFORCEMENT
&&
SJACOBSLocal storm report, May 24, 2:17 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
217 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0214 PM FUNNEL CLOUD 13 NE STAPLETON 41.61N 100.33W
05/24/2010 LOGAN NE FIRE DEPT/RESCUE
THE SPOTTER STATED THAT HE SAW A WELL DEFINED WALL CLOUD
WITH THE STORM WITH A POSSIBLE FUNNEL.
&&
SJACOBSLocal storm report, May 24, 2:31 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
231 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM FUNNEL CLOUD 2 W MULLEN 42.04N 101.08W
05/24/2010 HOOKER NE LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED FUNNEL CLOUD TWO MILES WEST OF
MULLEN CROSSING HIGHWAY TWO. QUARTER SIZE HAIL WAS ALSO
REPORTED DURING THE SAME TIME.
&&
SJACOBSLocal storm report, May 24, 2:33 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
233 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0231 PM HAIL 2 W MULLEN 42.04N 101.08W
05/24/2010 M1.00 INCH HOOKER NE LAW ENFORCEMENT
QUARTER SIZE HAIL REPORTED TWO MILES WEST OF MULLEN AT
225 PM CDT.
&&
SJACOBSThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 8:23 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 37 min |
| May 23, 9:00 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Frontier, Lincoln | 45 min |
| May 23, 9:11 PM CDT | Severe Thunderstorm Warning | LBF | Chase | 34 min |
| May 23, 9:22 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 53 min |
| May 23, 9:33 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Perkins | 42 min |
| May 23, 9:43 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Loup, Rock | 62 min |
| May 23, 10:13 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes | 47 min |
| May 23, 10:19 PM CDT | Tornado Warning | LBF | Garfield, Holt, Loup, Rock | 41 min |
| May 23, 10:34 PM CDT | Tornado Warning | LBF | Chase, Hayes | 26 min |
| May 23, 10:37 PM CDT | Tornado Warning | LBF | Hayes, Lincoln | 38 min |
| May 23, 11:03 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 42 min |
| May 23, 11:06 PM CDT | Tornado Warning | LBF | Lincoln | 24 min |
| May 23, 11:29 PM CDT | Tornado Warning | LBF | Lincoln | 31 min |
| May 23, 11:39 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Keya Paha | 18 min |
| May 23, 11:43 PM CDT | Tornado Warning | LBF | Lincoln | 32 min |
| May 24, 12:14 AM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan, McPherson | 46 min |
| May 24, 12:55 AM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Lincoln, Logan, McPherson, Thomas | 50 min |
| May 24, 1:24 AM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown | 51 min |
| May 24, 1:57 AM CDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 48 min |
| May 24, 2:10 AM CDT | Severe Thunderstorm Warning | LBF | Boyd, Keya Paha | 50 min |
| May 24, 4:05 AM CDT | High Wind Warning | LBF | Arthur, Boyd, Brown, Chase, Cherry, Deuel and 13 more | 15 hr |
| May 24, 1:35 PM CDT | Tornado Warning | LBF | Hooker, McPherson | 25 min |
| May 24, 1:45 PM CDT | Tornado Warning | LBF | Logan, Thomas | 30 min |
| May 24, 1:48 PM CDT | Tornado Warning | LBF | Lincoln, Logan, Thomas | 27 min |
| May 24, 1:59 PM CDT | Tornado Warning | LBF | Cherry, Hooker | 46 min |
| May 24, 2:06 PM CDT | Tornado Warning | LBF | Keya Paha, Rock | 24 min |
| May 24, 2:14 PM CDT | Tornado Warning | LBF | Blaine, Cherry, Thomas | 46 min |
| May 24, 2:17 PM CDT | Tornado Warning | LBF | Blaine, Cherry, Custer, Logan, Thomas | 43 min |
| May 24, 2:27 PM CDT | Tornado Warning | LBF | Keya Paha | 18 min |
| May 24, 2:46 PM CDT | Tornado Warning | LBF | Cherry | 29 min |
| May 24, 2:47 PM CDT | Tornado Warning | LBF | Boyd, Keya Paha | 13 min |
| May 24, 2:50 PM CDT | Tornado Warning | LBF | Cherry | 47 min |
| May 24, 3:15 PM CDT | Tornado Warning | LBF | Cherry | 30 min |
| May 24, 3:21 PM CDT | Tornado Warning | LBF | Keya Paha | 15 min |
| May 24, 3:26 PM CDT | Tornado Warning | LBF | Keya Paha, Rock | 19 min |
| May 24, 3:42 PM CDT | Tornado Warning | LBF | Brown, Cherry, Keya Paha | 33 min |
| May 24, 3:43 PM CDT | Tornado Warning | LBF | Cherry | 17 min |
| May 24, 3:52 PM CDT | Tornado Warning | LBF | Keya Paha, Rock | 24 min |
| May 24, 3:57 PM CDT | Tornado Warning | LBF | Sheridan | 48 min |
| May 24, 4:12 PM CDT | Tornado Warning | LBF | Blaine, Brown, Custer, Loup, Rock | 35 min |
| May 24, 4:18 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Deuel, Garden, Grant, Keith | 27 min |
| May 24, 4:31 PM CDT | Severe Thunderstorm Warning | LBF | Garden, Sheridan | 59 min |
| May 24, 4:45 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Grant, Keith | 60 min |
| May 24, 4:55 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Keith, Perkins | 56 min |
| May 24, 4:58 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Sheridan | 47 min |
| May 24, 5:31 PM CDT | Severe Thunderstorm Warning | LBF | Hayes, Keith, Lincoln, McPherson, Perkins | 59 min |
| May 24, 5:40 PM CDT | Tornado Warning | LBF | Keith, Lincoln, McPherson | 50 min |
| May 24, 5:44 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker, Logan, McPherson, Thomas | 31 min |
| May 24, 5:49 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 26 min |
| May 24, 6:16 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Logan, McPherson, Thomas | 29 min |
| May 24, 6:17 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 43 min |
| May 24, 6:26 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes, Lincoln, Logan, McPherson | 64 min |
| May 24, 6:43 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Cherry, Hooker, Logan, McPherson, Thomas | 32 min |
| May 24, 6:46 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 14 min |
Nearby
Tornado Warnings in Nebraska, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.